# SDR UALA2013040302186

- Difficulty date: April 1, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,004 hours, 10,948 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE O2 BOTTLE PRESSURE LOW AT 4R.  NO TIME TO SERVICE, DF PER MEL.  REPLACED O2 CYL FULL WITH MASK.
